Drawing Graphs Using a Small Number of Obstacles

Balko, Martin and Cibulka, Josef and Valtr, Pavel (2015) Drawing Graphs Using a Small Number of Obstacles. In: Graph Drawing and Network Visualization: 23rd International Symposium, GD 2015, September 24-26, 2015, Los Angeles, CA, USA , pp. 360-372 (Official URL: http://dx.doi.org/10.1007/978-3-319-27261-0_30).

Full text not available from this repository.

Item Type:Conference Paper
Classifications:P Styles > P.900 Visibility
Z Theory > Z.500 Representations
ID Code:1502

Repository Staff Only: item control page


Alpert, H., Koch, C., Laison, J.D.: Obstacle numbers of graphs. Discrete Comput. Geom. 44(1), 223–244 (2010)

Arkin, E.M., Halperin, D., Kedem, K., Mitchell, J.S.B., Naor, N.: Arrangements of segments that share endpoints: single face results. Discrete Comput. Geom. 13(1), 257–270 (1995)

Aronov, B., Edelsbrunner, H., Guibas, L.J., Sharir, M.: The number of edges of many faces in a line segment arrangement. Combinatorica 12(3), 261–274 (1992)

Dujmović, V., Morin, P.: On obstacle numbers. Electron. J. Combin. 22(3), P3.1 (2015)

Edelsbrunner, H., Welzl, E.: On the maximal number of edges of many faces in an arrangement. J. Combin. Theory Ser. A 41(2), 159–166 (1986)

Fulek, R., Saeedi, N., Sarıöz, D.: Convex obstacle numbers of outerplanar graphs and bipartite permutation graphs. In: Pach, J. (ed.) Thirty Essays on Geometric Graph Theory, pp. 249–261. Springer, New York (2013)

Hardy, G.H., Wright, E.M.: An introduction to the theory of numbers, 5th edn. Clarendon Press, Oxford (1979)

Matoušek, J., Valtr, P.: The complexity of lower envelope of segments with hh endpoints. Intuitive Geom. Bolyai Soc. Math. Stud. 6, 407–411 (1997)

Mukkamala, P., Pach, J., Pálvölgyi, D.: Lower bounds on the obstacle number of graphs. Electron. J. Combin. 19(2), P32 (2012)

Mukkamala, P., Pach, J., Sarıöz, D.: Graphs with large obstacle numbers. In: Thilikos, D.M. (ed.) WG 2010. LNCS, vol. 6410, pp. 292–303. Springer, Heidelberg (2010)

Pach, J., Sarıöz, D.: On the structure of graphs with low obstacle number. Graphs Combin. 27(3), 465–473 (2011)

Valtr, P.: Convex independent sets and 7-holes in restricted planar point sets. Discrete Comput. Geom. 7(1), 135–152 (1992)

Wiernik, A., Sharir, M.: Planar realizations of nonlinear Davenport-Schinzel sequences by segments. Discrete Comput. Geom. 3(1), 15–47 (1988)